Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Indecomposable generalized Cohen-Macaulay modules


Authors: Mihai Cipu, Jürgen Herzog and Dorin Popescu
Journal: Trans. Amer. Math. Soc. 342 (1994), 107-136
MSC: Primary 13C14; Secondary 13C05, 13D02
MathSciNet review: 1104198
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to study the indecomposable modules which are Cohen-Macaulay on the punctured spectrum of a local ring, and to describe some of their invariants such as their local cohomology groups and ranks. One of our main concerns is to find indecomposable quasi-Buchsbaum modules of high rank with prescribed cohomology over a regular local ring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13C14, 13C05, 13D02

Retrieve articles in all journals with MSC: 13C14, 13C05, 13D02


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1104198-3
PII: S 0002-9947(1994)1104198-3
Keywords: Maximal generalized Cohen-Macaulay modules, quasi-Buchsbaum modules, indecomposable modules, local cohomology
Article copyright: © Copyright 1994 American Mathematical Society